Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

March 1, 2016Bibb County, Crawford County, Twiggs County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 1, 2016, 10:42 PM EST for Bibb County, Crawford County, Twiggs County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2016, 10:42 PM EST (03:42 UTC)
Expired
Mar 1, 2016, 11:30 PM EST
In force
48 min
Issued by
NWS Atlanta, GA

Counties Bibb County, GA, Crawford County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

793 
WWUS82 KFFC 020342
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EST TUE MAR 1 2016
 
GAZ071-081>083-094-095-020430-
TWIGGS GA-CRAWFORD GA-PEACH GA-HOUSTON GA-MONROE GA-BIBB GA-
1042 PM EST TUE MAR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...CRAWFORD...
NORTHEASTERN PEACH...NORTHEASTERN HOUSTON...SOUTHEASTERN MONROE AND
BIBB COUNTIES UNTIL 1130 PM EST...

AT 1042 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF FORSYTH TO 10 MILES WEST OF
ROBERTA...AND MOVING EAST AT 55 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE CITY...
ROBINS AIR FORCE BASE...MARION...FRANKLINTON...LAKEWOOD...LIZELLA...
MUSELLA...BULLARD...HORNS...FITZPATRICK...ELBERTA...KNOXVILLE...CROSS KEYS
AND SANDY POINT.

LAT...LON 3263 8405 3263 8406 3264 8408 3269 8411
      3268 8413 3269 8414 3268 8418 3269 8420
      3278 8416 3293 8399 3292 8370 3289 8366
      3289 8360 3287 8358 3288 8357 3284 8352
      3288 8345 3270 8337 3253 8363
TIME...MOT...LOC 0342Z 277DEG 46KT 3290 8392 3272 8419 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 10:10 PM EST, 32 minutes earlier.

Area forecast discussion, Mar 1, 10:10 PM EST, 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 PM EST TUE MAR 1 2016

.UPDATE...
UPDATED TO CLEAR COUNTIES... TO INCLUDE THE ATLANTA METRO AREA...
FROM SEVERE THUNDERSTORM WATCH NUMBER 34. SPC HAS ALSO ISSUED WATCH
NUMBER 35 THAT INCLUDES PARTS OF CENTRAL GA ALONG AND SOUTH OF WATCH
NUMBER 34... TO COVER AREAS ALONG AND SOUTH OF THE LINE OF
CONVECTION. THIS INCLUDES THE MACON AREA... AND THIS WATCH GOES
THROUGH 2 AM... ALONG WITH THE CURRENT WATCH NUMBER 34. STILL NOT
EXPECTING ANY WIDESPREAD SEVERE STORMS... JUST CANNOT RULE OUT A
BRIEF DAMAGING WIND GUSTS ALONG ANY BOWING SEGMENTS WITH THE CURRENT
LINE OF CONVECTION. ALSO CANNOT RULE OUT A SMALL BRIEF TORNADO...
BUT THINKING THIS THREAT IS VERY MINIMAL WITH THE MAIN THREAT BEING
VERY ISOLATED STRONG TO DAMAGING WIND.
/39

.PREV DISCUSSION... /ISSUED 847 PM EST TUE MAR 1 2016/

UPDATE...
UPDATED TO CLEAR HARALSON... PAULDING... COBB... CHEROKEE...
BARTOW AND FLOYD FROM THE WATCH AREA SINCE THE LINE OF STORMS HAS
MOVED SOUTH AND EAST OF THESE COUNTIES. INSTABILITIES REMAIN
WEAK... SO MAINLY EXPECTING WIND GUSTS IN THE 40-45 MPH RANGE WITH
THE STRONGER CELLS... ALTHOUGH CANNOT RULE OUT AN ISOLATED SEVERE
STORM STILL. OTHERWISE... WILL CONTINUE TO CLEAR COUNTIES FROM THE
WATCH AS THE MAIN LINE OF CONVECTION CLEARS A GROUP OF COUNTIES.
/39

PREV DISCUSSION... /ISSUED 643 PM EST TUE MAR 1 2016/

EVENING UPDATE...
A SURGE OF THUNDERSTORM COVERAGE IS OCCURRING IN CENTRAL AND EAST
CENTRAL AL THIS EVENING AND THESE STORMS HAVE THE POTENTIAL TO
BRING SOME ISOLATED TO SCATTERED STRONG TO POSSIBLY SEVERE STORMS
TO PARTS OF NORTH AND WEST CENTRAL GA THROUGH THE EVENING. SPC HAS
POSTED A SEVERE THUNDERSTORM WATCH BOX GENERALLY FROM A ROME TO
GAINESVILLE LINE ON THE NORTH SIDE... DOWN TO A COLUMBUS TO
EATONTON LINE ON THE SOUTH SIDE THROUGH 2 AM TONIGHT. NOT EXPECTING
ANYTHING WIDESPREAD... JUST CANNOT RULE OUT A FEW STRONG TO SEVERE
STORMS... ESPECIALLY ALONG ANY BOWING LINE SEGMENTS NOTED ON
RADAR. STRONG WINDS AND SMALL HAIL ARE THE MAIN STORM THREATS
THROUGH THE EVENING. /39

PREV DISCUSSION... /ISSUED 503 PM EST TUE MAR 1 2016/

UPDATE...
LATEST RADAR TRENDS ARE SUGGESTING THE POTENTIAL FOR STRONG TO
SEVERE STORMS IS DIMINISHING AS THE CURRENT AREA OF CONVECTION
MOVING INTO NW GA HAS MOVED WELL OUT AHEAD OF THE FRONT AND UPPER
SUPPORT. THIS... COUPLED WITH A LACK OF A SURGE IN WARM...MOIST AND
UNSTABLE AIR IS RESULTING IN MAINLY MODERATE SHOWERS WITH SOME
EMBEDDED THUNDERSTORMS STILL NOTED BACK INTO NORTH CENTRAL AL. STILL
COULD SEE REDEVELOPMENT ALONG THE FRONT THAT IS STILL BACK WEST AND
APPROACHING THE NE MS/NW AL STATE LINE. HAVE BACKED OFF ON WORDING
SLIGHTLY FOR SEVERE IN THE HWO... ZONES AND GRAPHICS FOR NOW...
BUT STILL CANNOT RULE OUT SOME ISOLATED TO POSSIBLY SCATTERED
STRONG STORM COVERAGE THROUGH THE EVENING AND MAYBE EVEN SHORTLY
AFTER MIDNIGHT ALONG AND AHEAD OF THE FRONT. ALTHOUGH STILL CANNOT
RULE OUT A FEW SEVERE STORMS JUST YET... NOT EXPECTING ANY
WIDESPREAD SEVERE STORMS AT THIS TIME. WILL CONTINUE TO MONITOR
TRENDS CLOSELY AND UPDATE PRODUCTS IF THINGS BEGIN TO CHANGE. /39

PREVIOUS DISCUSSIONS... / ISSUED AT 223 PM EST TUE MAR 1 2016/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
A SQUALL LINE ASSOCIATED WITH THE COLD FRONT IS DEPICTED WELL ON THE
HI RES MODELS. THIS SQUALL LINE AND COLD FRONT WILL MOVE RAPIDLY
ACROSS THE CWA THIS EVENING WITH THE PRECIP ENDING QUICKLY BEHIND
THE FRONT. BY WEDNESDAY MORNING SKIES SHOULD BE PARTLY CLOUDY ACROSS
MOST OF THE CWA. WINDS WILL REMAIN GUSTY INTO THIS EVENING AHEAD OF
THE FRONT AND ALSO BEHIND THE FRONT AS THEY BECOME NORTHWEST.
ANOTHER SYSTEM WILL BRING AN INCREASE IN HIGHER LEVEL CLOUDS
WEDNESDAY NIGHT. MUCH COOLER AIR WILL SPREAD INTO THE CWA TONIGHT
AND WEDNESDAY WITH MAX TEMPS TOMORROW 10 TO 20 DEGREES COLDER THAN
TODAY.

17

LONG TERM /THURSDAY THROUGH TUESDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE.

BDL

PREVIOUS LONG TERM DISCUSSION...
THE EXTENDED FORECAST STARTS OFF WITH WEAK HIGH PRESSURE OVER THE
AREA. THIS RIDGE DOES NOT LAST LONG AS NEXT FRONTAL SYSTEM MOVES
INTO THE REGION FROM THE NORTHERN PLAINS. THIS NEXT SYSTEM PUSHES SE
OUT OF THE NORTHERN PLAINS WED NIGHT/THU MORNING BRINGING ANOTHER
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION THU AFTERNOON
AND NIGHT. THIS SYSTEM DOES NOT HAVE AS MUCH INSTABILITY
ASSOCIATED WITH IT SO NOT EXPECTING ANY SEVERE WEATHER. THIS
SYSTEM CLEARS THE AREA BY FRIDAY MORNING AND WITH HIGH PRESSURE
BUILDING IN FOR THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK.

01

AVIATION...
00Z UPDATE...
EXPECT WIDESPREAD SHOWERS ALONG WITH LOW VFR TO MVFR LEVEL CIGS
TO SPREAD INTO THE ATLANTA TAF SITES BY 00-01Z THIS EVENING...
ALONG WITH TEMPO TSRA THROUGH 04Z. MVFR CIGS WILL LIKELY PREVAIL
THROUGH AROUND 07-08Z TONIGHT. THEN EXPECT CIGS TO IMPROVE THE
CONVECTION... WITH MOST AREAS SEEING VFR CONDITIONS BY 10-12Z WED
MORNING. THE LINE OF STORMS WILL MOVE INTO THE AHN AROUND 01-02Z
AND INTO CSG AND MCN AROUND 02-04Z. WINDS WILL BE SOUTHWEST AND
GUSTY THIS EVENING...THEN WEST TO NORTHWEST AND GUSTY BEHIND THE
LINE OF MAIN CONVECTION. EXPECT VFR CONDITIONS AND GUSTY NW WINDS
ON WED.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON CIGS... HIGH ON REMAINING ELEMENTS

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          42  55  34  60 /  90  10   0  70
ATLANTA         40  53  35  60 / 100   5   0  70
BLAIRSVILLE     35  45  28  51 / 100  10   0  80
CARTERSVILLE    39  50  32  58 / 100   5   0  80
COLUMBUS        46  61  36  65 /  80   5   0  50
GAINESVILLE     39  50  34  56 / 100  10   0  80
MACON           47  61  33  66 /  60   5   0  20
ROME            38  50  32  57 / 100   5   0  80
PEACHTREE CITY  42  55  33  62 / 100   5   0  70
VIDALIA         54  65  39  70 /  40   5   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 2 AM EST WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...
CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...
GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION...
MERIWETHER...MONROE...MORGAN...MUSCOGEE...OGLETHORPE...PEACH...
PIKE...PULASKI...PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TREUTLEN...TROUP...TWIGGS...
UPSON...WARREN...WASHINGTON...WEBSTER...WILCOX...WILKES...
WILKINSON.

&&

SHORT TERM...39
LONG TERM....BAKER
AVIATION...39
Hazardous weather outlook, Mar 1, 6:39 PM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EST TUE MAR 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-022345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
639 PM EST TUE MAR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTHERN PORTIONS OF
NORTH GEORGIA AND WEST CENTRAL GEORGIA UNTIL 2 AM...

ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS
PORTIONS OF NORTH AND CENTRAL GEORGIA...MAINLY ALONG AND NORTH OF
A LAGRANGE...TO ATLANTA...TO GAINESVILLE LINE.

POTENTIAL WEATHER HAZARDS...
STRONG TO DAMAGING WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND
BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER WEAKER LOW PRESSURE SYSTEM BRINGS SHOWERS AND ISOLATED
THUNDERSTORMS BACK TO THE AREA THURSDAY AFTERNOON AND NIGHT. THERE
IS NOT AS MUCH INSTABILITY WITH THIS SECOND SYSTEM SO NOT
EXPECTING ANY SEVERE WEATHER. HIGH PRESSURE BUILDS BACK INTO THE
REGION FRIDAY WITH MOSTLY CLEAR SKIES EXPECTED FOR THE WEEKEND
AND INTO THE BEGINNING OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 1, 10:02 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EST TUE MAR 1 2016

GAZ058>061-070>073-020345-
BALDWIN GA-JONES GA-JASPER GA-BUTTS GA-LAMAR GA-MONROE GA-PUTNAM GA-
HANCOCK GA-
1002 PM EST TUE MAR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN...JONES...JASPER...
EASTERN BUTTS...SOUTHERN LAMAR...MONROE...PUTNAM AND WESTERN HANCOCK
COUNTIES UNTIL 1045 PM EST...

AT 1002 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF MONTICELLO TO NEAR FLOVILLA TO
BARNESVILLE...AND MOVING EAST AT 55 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...BARNESVILLE...EATONTON...JACKSON...FORSYTH...GRAY...
MONTICELLO...FLOVILLA...SHADY DALE...ALDORA...PHOENIX...MIDWAY-HARDWICK...
MERIWETHER...CALVIN...SCOTTSBORO...JARRELL PLANTATION...WARFIELD...EUDORA...
JOHNSTONVILLE AND ALLENWOOD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3300 8311 3301 8315 3298 8317 3288 8348
      3290 8368 3295 8371 3291 8377 3295 8412
      3299 8412 3299 8426 3323 8400 3341 8393
      3337 8386 3341 8384 3344 8326 3340 8321
      3338 8322 3339 8319 3336 8316 3341 8309
TIME...MOT...LOC 0302Z 270DEG 50KT 3339 8380 3324 8385 3307 8413
Local storm report, Mar 1, 10:14 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EST TUE MAR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     HIDDEN SHOALS           33.57N  84.00W
03/01/2016                   NEWTON             GA   911 CALL CENTER

            A TREE AND POWER LINES WERE BLOWN DOWN AT THE
            INTERSECTION OF CHRISTIAN CIRCLE AND CHRISTIAN DRIVE.

&&

EVENT NUMBER FFC1600196

RWILLIS
Local storm report, Mar 1, 10:17 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EST TUE MAR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     KNIGHTS LANDING         33.56N  83.93W
03/01/2016                   NEWTON             GA   911 CALL CENTER

            A TREE AND POWER LINES WERE DOWNED AT BRADEN RD AND
            SALEM RD.

&&

EVENT NUMBER FFC1600197

RWILLIS
Local storm report, Mar 1, 10:19 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EST TUE MAR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     FOREST MILL             33.56N  83.94W
03/01/2016                   NEWTON             GA   911 CALL CENTER

            A TREE WAS DOWNED ON MILLS DRIVE.

&&

EVENT NUMBER FFC1600198

RWILLIS
Local storm report, Mar 1, 10:27 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1027 PM EST TUE MAR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     FOREST MILL             33.56N  83.94W
03/01/2016                   NEWTON             GA   911 CALL CENTER

            A TREE WAS DOWNED ON MILLS DRIVE.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1600198

RWILLIS
Special weather statement, Mar 1, 10:42 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EST TUE MAR 1 2016

GAZ071-081>083-094-095-020430-
TWIGGS GA-CRAWFORD GA-PEACH GA-HOUSTON GA-MONROE GA-BIBB GA-
1042 PM EST TUE MAR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...CRAWFORD...
NORTHEASTERN PEACH...NORTHEASTERN HOUSTON...SOUTHEASTERN MONROE AND
BIBB COUNTIES UNTIL 1130 PM EST...

AT 1042 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF FORSYTH TO 10 MILES WEST OF
ROBERTA...AND MOVING EAST AT 55 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...ROBERTA...WARNER ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE CITY...
ROBINS AIR FORCE BASE...MARION...FRANKLINTON...LAKEWOOD...LIZELLA...
MUSELLA...BULLARD...HORNS...FITZPATRICK...ELBERTA...KNOXVILLE...CROSS KEYS
AND SANDY POINT.

LAT...LON 3263 8405 3263 8406 3264 8408 3269 8411
      3268 8413 3269 8414 3268 8418 3269 8420
      3278 8416 3293 8399 3292 8370 3289 8366
      3289 8360 3287 8358 3288 8357 3284 8352
      3288 8345 3270 8337 3253 8363
TIME...MOT...LOC 0342Z 277DEG 46KT 3290 8392 3272 8419

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 7:13 PM ESTSpecial Weather StatementFFCHaralson32 min
Mar 1, 7:32 PM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Haralson, Paulding28 min
Mar 1, 7:59 PM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Fulton, Heard46 min
Mar 1, 8:08 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard37 min
Mar 1, 8:46 PM ESTSpecial Weather StatementFFCButts, Fayette, Harris, Henry, Lamar, Meriwether and 4 more29 min
Mar 1, 8:51 PM ESTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale24 min
Mar 1, 9:01 PM ESTSevere Thunderstorm WarningFFCNewton29 min
Mar 1, 9:17 PM ESTSpecial Weather StatementFFCButts, Harris, Henry, Lamar, Meriwether, Monroe and 5 more43 min
Mar 1, 9:26 PM ESTSpecial Weather StatementFFCClarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more49 min
Mar 1, 10:02 PM ESTSpecial Weather StatementFFCBaldwin, Butts, Jasper, Jones, Lamar, Monroe and 1 more43 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.